# SDR 7C7A2022061900022

- Difficulty date: June 19, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,389 hours, 61,662 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 85740004003
- Part serial: 8813080387
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

R/H AILERON TOP STRINGER AT RIVET LINE 13 FROM INBOARD (APPROX YW 450) FOUND CRACKED. REPAIRED IAW DHC-8-100 RD8-57-052.
